IJPAM: Volume 92, No. 3 (2014)

COMPACT SPACES WITH RESPECT TO AN IDEAL

Asha Gupta$^1$, Ramandeep Kaur$^2$
$^{1,2}$Department of Applied Sciences
PEC University of Technology
Chandigarh, INDIA


Abstract. The aim of this paper is to study compactness modulo an ideal called $I$-compact spaces and discuss their properties. Some of the results in compact spaces have been generalized in terms of $I$-compact spaces.

Received: January 24, 2014

AMS Subject Classification: 54D30

Key Words and Phrases: ideal, $I$-compact, continuous functions, open cover

Download paper from here.




DOI: 10.12732/ijpam.v92i3.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 443 - 448

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).